# SDR 95ZZZX5094

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400SL
- Make and model: Bell 206L-1
- Aircraft serial: 45235
- System (JASC): 3340 · Exterior Lighting
- Part: Flash Tube
- Part number: A469A
- Condition: Inoperative
- Location: Strobe Light
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE FLASH TUBE.  REMOVED AND REPLACED.
